MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E; HIP SHELL LINER
Model Number 01.32.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2021: lot 2005012: (b)(4) items manufactured and released on 25-aug-2020.Expiration date: 2025-08-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 08 march 2021: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2006687: (b)(4) items manufactured and released on 01-oct-2020.Expiration date: 2025-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain.Post-op x-rays indicated that the patient sustained a dislocation of the head from the liner.The cause of the dislocation is unknown.The surgeon performed a closed reduction on the patient under anesthesia the day after primary and no implants were revised.The surgery was completed successfully.It should be noted that the patient was moved from a stretcher to a hospital bed lowering the patient's leg on the leg positioner.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11444825
Report Number3005180920-2021-00194
Device Sequence Number11643591
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model Number01.32.3244HCT
Device Catalogue Number01.32.3244HCT
Device Lot Number2005012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;